# SDR 97ZZZX2802

- Difficulty date: May 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4612M
- Make and model: Beech A36
- Aircraft serial: E1244
- System (JASC): 6113 · Propeller Spinner Section
- Part: Bulkhead
- Part number: D3586
- Condition: Cracked
- Location: Prop Spinner
- Part time: 500 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT SIDE PROPELLER SPINNER REAR BULKHEAD CRACKED.
